# SDR R61A201208280442

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N332NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4332
- Aircraft time: 3,417 hours, 3,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT BAGGAGE COMPARTMENT SMOKE DETECTOR NR 1 FAILED TEST.  MAINTENANCE DEACTIVATED THE SMOKE DETECTOR AND REPLACE IT PER BOMBARDIER AMM
